CureZone   Log On   Join
 

Withdrawal from Serafem (SSRI) by #163621 ..... Depression Forum

Date:   4/6/2003 8:16:49 PM ( 18 years ago ago)
Hits:   2,282
URL:   https://www.curezone.org/forums/fm.asp?i=20413

Hi, I decided to stop taking my Serafem 20 mgs and have been off it for the last 3 days. I was prescribed it for panic attacks and anxiety, but my anxiety level seems to have been skyrocketing on the Serafem and the sexual side effects are not fun. I feel great right now after stopping -- much less anxiety and not feeling like my insides are going 90 miles an hour. However, I have been reading about withdrawal side effects, and I wonder if I should have tapered the drug, and whether I should get back on it and begin to taper off slowly.

Any help would be appreciated.
Lana
 

<< Return to the standard message view

fetched in 0.03 sec, referred by www.curezone.org/forums/fmp.asp?i=20413